Expanding polynomials and connectedness of self-affine tiles
Publication in refereed journal

Times Cited
Web of Science22WOS source URL (as at 23/01/2021) Click here for the latest count
Altmetrics Information

Other information
AbstractLittle is known about the connectedness of self-affine tiles in R-n . In this note we consider this property on the self-affine tiles that are generated by consecutive collinear digit sets. By using an algebraic criterion, we call it the height reducing property, on expanding polynomials (i.e., all the roots have moduli > 1), we show that all such tiles in R-n, n less than or equal to 3, are connected. The problem is still unsolved for higher dimensions. For this we make another investigation on this algebraic criterion. We improve a result of Garsia concerning the heights of expanding polynomials. The new result has its own interest from an algebraic point of view and also gives further insight to the connectedness problem.
All Author(s) ListKirat I, Lau KS, Rao H
Journal nameDiscrete and Computational Geometry
Volume Number31
Issue Number2
Pages275 - 286
LanguagesEnglish-United Kingdom
Web of Science Subject CategoriesComputer Science; Computer Science, Theory & Methods; COMPUTER SCIENCE, THEORY & METHODS; Mathematics; MATHEMATICS

Last updated on 2021-24-01 at 01:45